MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-SYS-6000-3D
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a patient exam, where there was an expectation of contrast intake, no contrast was visible in the image.The images and k calibration data from the system were evaluated by an imaging scientist and it was determined that the swirl phantom used by the field engineer for the initial calibration needed to be replaced due to degraded phantom quality.The imaging scientist instructed the customer to manually update the system k factor and perform qc test before and after the update to confirm improved image quality.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key7669914
Report Number1220984-2018-00113
Device Sequence Number751844
Product Code OTE
UDI-Device Identifier15420045505636
UDI-Public15420045505636
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-6000-3D
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/11/2018
Supplement Date Received by Manufacturer11/27/2018
Initial Report FDA Received Date07/09/2018
Supplement Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1220984-11/27/18-001-C
Patient Sequence Number1